Alert archive / Pennsylvania / Lake Effect Snow Warnings in 2007
Lake Effect Snow Warning 7, NWS Cleveland, OH
NWS Cleveland, OH issued this lake effect snow warning at Feb 5, 2007, 9:31 PM EST for Erie County, Pennsylvania. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2007, 9:31 PM EST (02:31 UTC)
- Expired
- Feb 6, 2007, 4:07 AM EST
- In force
- 7 hr
- Issued by
- NWS Cleveland, OH
County Erie County, PA
The radar
The Buffalo radar (KBUF), 145 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KCLE 060231 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 931 PM EST MON FEB 5 2007 PAZ001-002-061045- /O.UPG.KCLE.SB.Y.0001.000000T0000Z-070206T1800Z/ /O.NEW.KCLE.LE.W.0007.070206T0231Z-070206T1800Z/ /O.CON.KCLE.WC.Y.0001.000000T0000Z-070206T1800Z/ NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...ERIE...EDINBORO 931 PM EST MON FEB 5 2007 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 1 PM EST TUESDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 1 PM EST TUESDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. WIND CHILL READINGS ARE EXPECTED TO REMAIN AT 15 BELOW TO 24 BELOW ZERO THROUGH THE NIGHT. WINDS WILL DIMINISH SLIGHTLY OVERNIGHT BUT THE AIR TEMPERATURES WILL DROP TO ZERO TO 5 BELOW. THIS WILL CAUSE VERY COLD WIND CHILLS TO CONTINUE THROUGH TUESDAY MORNING. SNOW SHOWERS ARE EXPECTED TO CONTINUE OVERNIGHT WITH ACCUMULATIONS OF 3 TO 6 INCHES. SOME OF THE HIGHEST AMOUNTS WILL BE OVER THE NORTHERN HALF OF ERIE COUNTY. WESTERLY WINDS OF 10 TO 20 MPH WITH HIGHER GUSTS WILL CONTINUE TO CAUSE BLOWING AND DRIFTING OF THE SNOW THROUGH TUESDAY MORNING. VISIBILITIES WILL BE REDUCED TO ZERO AT TIMES AND MOTORISTS SHOULD EXERCISE EXTREME CAUTION WHEN TRAVELING. IF YOU MUST VENTURE OUT... USE COMMON SENSE BY DRESSING WARMLY IN MULTIPLE LAYERS. MAKE SURE THAT ALL EXPOSED SKIN IS COVERED AND AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. PETS SHOULD ALSO BE PROTECTED FROM THE COLD IF THEY ARE GOING TO BE OUTDOORS. ADEQUATE SHELTER SHOULD BE PROVIDED FOR THE ANIMALS. STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS BITTER COLD AND WIND AFFECTING THE REGION. $$ OHZ012>014-089-PAZ003-061045- /O.CON.KCLE.SB.Y.0001.000000T0000Z-070206T1800Z/ /O.CON.KCLE.WC.Y.0001.000000T0000Z-070206T1800Z/ LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... ASHTABULA...MEADVILLE 931 PM EST MON FEB 5 2007 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. WIND CHILL READINGS ARE EXPECTED TO REMAIN AT 15 BELOW TO 24 BELOW ZERO THROUGH THE NIGHT. WINDS WILL DIMINISH SLIGHTLY OVERNIGHT BUT THE AIR TEMPERATURES WILL DROP TO ZERO TO 5 BELOW. THIS WILL CAUSE VERY COLD WIND CHILLS TO CONTINUE THROUGH TUESDAY MORNING. FLURRIES AND SCATTERED SNOW SHOWERS ARE EXPECTED TO CONTINUE OVERNIGHT. OVERNIGHT SNOW ACCUMULATION WILL BE AN INCH OR LESS. HOWEVER...WESTERLY WINDS OF 10 TO 20 MPH WITH HIGHER GUSTS WILL CONTINUE TO CAUSE BLOWING AND DRIFTING OF THE SNOW THROUGH TUESDAY MORNING. VISIBILITIES WILL BE REDUCED TO ZERO AT TIMES AND MOTORISTS SHOULD EXERCISE EXTREME CAUTION WHEN TRAVELING. THE BLOWING AND DRIFTING SNOW HAVE CONTRIBUTED TO SOME ACCIDENTS ON MONDAY IN THE ADVISORY AREA. IF YOU MUST VENTURE OUT... USE COMMON SENSE BY DRESSING WARMLY IN MULTIPLE LAYERS. MAKE SURE THAT ALL EXPOSED SKIN IS COVERED AND AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. PETS SHOULD ALSO BE PROTECTED FROM THE COLD IF THEY ARE GOING TO BE OUTDOORS. ADEQUATE SHELTER SHOULD BE PROVIDED FOR THE ANIMALS. STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS BITTER COLD AND WIND AFFECTING THE REGION. $$ OHZ003-006>011-017>023-027>033-036>038-047-061045- /O.CON.KCLE.WC.Y.0001.000000T0000Z-070206T1800Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY... CAREY...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 931 PM EST MON FEB 5 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. WIND CHILL READINGS ARE EXPECTED TO REMAIN AT 15 BELOW TO 24 BELOW ZERO THROUGH THE NIGHT. WINDS WILL DIMINISH SLIGHTLY OVERNIGHT BUT THE AIR TEMPERATURES WILL DROP TO ZERO TO 5 BELOW. THIS WILL CAUSE VERY COLD WIND CHILLS TO CONTINUE THROUGH TUESDAY MORNING. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY AND MAKE SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. PETS SHOULD ALSO BE PROTECTED FROM THE COLD IF THEY ARE GOING TO BE OUTDOORS. ADEQUATE SHELTER SHOULD BE PROVIDED FOR THE ANIMALS. STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS BITTER COLD AFFECTING THE REGION. $$ KIELTYKA
1 follow-up statement
000 WWUS41 KCLE 060907 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 407 AM EST TUE FEB 6 2007 PAZ001-002-061800- /O.CAN.KCLE.LE.W.0007.000000T0000Z-070206T1800Z/ /O.CON.KCLE.WC.Y.0001.000000T0000Z-070206T1800Z/ NORTHERN ERIE-SOUTHERN ERIE- INCLUDING THE CITIES OF...ERIE...EDINBORO 407 AM EST TUE FEB 6 2007 ...LAKE EFFECT SNOW WARNING IS CANCELLED... ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE EFFECT SNOW WARNING. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. SNOW SHOWERS WILL CONTINUE THROUGH THE DAY TODAY. HOWEVER...ACCUMULATIONS ARE EXPECTED TO BE LIGHT WITH 1 TO 3 INCHES POSSIBLE. THE GREATEST ACCUMULATIONS ARE EXPECTED ALONG AND NORTH OF INTERSTATE 90. WITH WINDS OF 10 TO 20 MPH TODAY...BLOWING AND DRIFTING SNOW WILL NOT BE AS MUCH OF A PROBLEM AS COMPARED TO THE PAST SEVERAL DAYS. THIS MORNING WILL REMAIN VERY COLD...WITH WIND CHILL READINGS OF 10 BELOW TO 20 BELOW THROUGH LATE THIS MORNING. WIND CHILL READINGS WILL REMAIN AS LOW AS 10 BELOW THIS AFTERNOON INTO WEDNESDAY MORNING. IF YOU MUST VENTURE OUT... USE COMMON SENSE BY DRESSING WARMLY IN MULTIPLE LAYERS. MAKE SURE THAT ALL EXPOSED SKIN IS COVERED AND AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS BITTER COLD AND WIND AFFECTING THE REGION. $$ OHZ012>014-089-PAZ003-061800- /O.CAN.KCLE.SB.Y.0001.000000T0000Z-070206T1800Z/ /O.CON.KCLE.WC.Y.0001.000000T0000Z-070206T1800Z/ LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... ASHTABULA...MEADVILLE 407 AM EST TUE FEB 6 2007 ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... SNOW SHOWERS WILL CONTINUE THROUGH THE DAY TODAY. HOWEVER...ACCUMULATIONS ARE EXPECTED TO BE LIGHT WITH UP TO 3 INCHES POSSIBLE...ESPECIALLY NEAR THE LAKE ERIE SHORELINE. WITH WINDS OF 10 TO 20 MPH TODAY...BLOWING AND DRIFTING SNOW WILL NOT BE AS MUCH OF A PROBLEM AS COMPARED TO THE PAST SEVERAL DAYS. THIS MORNING WILL REMAIN VERY COLD...WITH WIND CHILL READINGS OF 10 BELOW TO 20 BELOW THROUGH LATE THIS MORNING. WIND CHILL READINGS WILL REMAIN AS LOW AS 10 BELOW THIS AFTERNOON INTO WEDNESDAY MORNING. IF YOU MUST VENTURE OUT... USE COMMON SENSE BY DRESSING WARMLY IN MULTIPLE LAYERS. MAKE SURE THAT ALL EXPOSED SKIN IS COVERED AND AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS BITTER COLD AND WIND AFFECTING THE REGION. $$ OHZ003-006>011-017>023-027>033-036>038-047-061800- /O.CON.KCLE.WC.Y.0001.000000T0000Z-070206T1800Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY... CAREY...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 407 AM EST TUE FEB 6 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. THIS MORNING WILL REMAIN VERY COLD...WITH WIND CHILL READINGS OF 10 BELOW TO 20 BELOW THROUGH LATE THIS MORNING. WIND CHILL READINGS WILL REMAIN AS LOW AS 10 BELOW THIS AFTERNOON INTO WEDNESDAY MORNING. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY AND MAKE SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS BITTER COLD AFFECTING THE REGION. $$ MRD
What forecasters said that day
The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this lake effect snow warning went out at Feb 5, 6:35 PM EST, 2 hours 56 minutes earlier.
Area forecast discussion, Feb 5, 6:35 PM EST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
635 PM EST MON FEB 5 2007
.AVIATION(00Z-24Z)...
ARCTIC HIGH CENTERED OVER IOWA WILL SLIDE SOUTHEAST INTO
SOUTHEASTERN STATES BY THIS TIME TOMORROW. AS HIGH SLIDES SOUTHEAST
SKIES TO CLEAR OUT FROM WEST TONIGHT. CLEARING LINE JUST EAST OF
MFD AND SHOULD CLEAR OUT THE REST OF OHIO BY MIDNIGHT LOCAL. ONLY
EXCEPTION SNOWBELT EAST OF CLEVELAND WHERE LAKE EFFECT SNOW WILL
CONTINUE OVERNIGHT WITH AN ADDITIONAL 2 TO 4 INCHES OF NEW SNOW IS
POSSIBLE BY MORNING.
EXPECT VFR CONDITIONS TUESDAY ALL BUT SNOWBELT...WITH A MID LEVEL
DECK SPREADING ACROSS THE AREA AHEAD OF A LOW PRESSURE SYSTEM THAT
WILL MOVE ACROSS THE OHIO VALLEY TUESDAY.
&&
.SHORT TERM (TONIGHT THROUGH WEDNESDAY)...
CONSIDERABLE ICE DEVELOPMENT OCCURRED ON LAKE ERIE LAST NIGHT AND
THE LAKE IS PRETTY MUCH ICE COVERED. SOME OPEN SPOTS WERE EVIDENT
ON VISIBLE SATELLITE UP TOWARD LONG POINT AND ALONG THE SOUTH HALF
OF THE OPEN WATERS. THIS TREND WILL CONTINUE OVER THE NEXT SEVERAL
DAYS AS THE FORECAST AREA REMAINS WELL BELOW FREEZING. THE ICE WILL
SIGNIFICANTLY HAMPER THE LAKE EFFECT SNOW MACHINE.
MULTIPLE BANDS OF LAKE EFFECT SNOW CONTINUE TO OCCUR FROM LAKE ERIE
INTO NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA THIS AFTERNOON. THE
SNOW SHOWER ACTIVITY HAS BEEN ON THE LIGHT SIDE. I ANTICIPATE THIS
ACTIVITY TO CONTINUE THROUGH THE NIGHT TONIGHT. SO WILL GO WITH
LIKELY POPS IN ERIE COUNTY PENNSYLVANIA AND ASHTABULA COUNTY AND
CHANCE POPS OVER THE REST OF THE SNOWBELT AREAS.
WINDS WILL CONTINUE TO BE GUSTY THROUGH THE NIGHT INTO TOMORROW
MORNING AND THIS WILL CONTINUE TO CAUSE LOW WIND CHILL READINGS.
WILL CONTINUE THE WIND CHILL ADVISORY THROUGH 1 PM EST TUESDAY.
BLOWING AND DRIFTING SNOW FROM THE GUSTY WINDS WILL ALSO CONTINUE TO
OCCUR OVER THE NORTHEAST PORTIONS OF OHIO AND NORTHWEST
PENNSYLVANIA. WILL ALSO KEEP SNOW AND BLOWING SNOW ADVISORY GOING BY
EXTENDING IT UNTIL 1 PM EST TUESDAY.
THE REST OF THE FORECAST AREA SHOULD CONTINUE TO REMAIN DRY THROUGH
THE NIGHT. ANOTHER BITTERLY COLD NIGHT IS ON TAP FOR THE ENTIRE
AREA TONIGHT WITH LOWS FALLING TO AROUND ZERO ALL AREAS. SLIGHTLY
WARMER...IF YOU WANT TO CALL IT WARMER...TEMPERATURES WILL OCCUR
NEAR THE LAKE BUT BY ONLY A FEW DEGREES SINCE THERE IS SO MUCH ICE
ON THE SURFACE.
TUESDAY...HIGH PRESSURE NUDGES GRADUALLY SOUTHEAST INTO THE AREA AND
KEEPS THE NORTHWEST FLOW GOING THROUGH THE DAY. COLD AIR ADVECTION
TAKES PLACE RIGHT OUT OF NORTHERN CANADA. WILL CONTINUE LAKE EFFECT
SNOW SHOWER ACTIVITY IN THE NORTHEAST THROUGH THE DAY. LOW PRESSURE
WILL MAKE A QUICK TRIP INTO THE OHIO VALLEY REGION TUESDAY AND
SPREAD SOME LIGHT SNOW INTO THE FORECAST AREA. THE BEST CHANCE FOR
SNOW FROM THIS SYSTEM WILL BE ACROSS THE SOUTHERN TIER COUNTIES OF
OUR FORECAST AREA TUESDAY. THE SNOW ACTIVITY WILL CONTINUE INTO
TUESDAY NIGHT WITH LAKE EFFECT POSSIBLE IN THE NORTHEAST AS
NORTHWESTERLY FLOW IS STILL PERSISTENT IN THE NORTHEAST. SNOW
AMOUNTS FROM BOTH THE STORM SYSTEM AND THE LAKE EFFECT SHOULD REMAIN
LIGHT.
AFTER LOW SLIDES BY TO THE SOUTH BY WEDNESDAY...LIGHT LAKE EFFECT
SNOW WILL RESUME ONCE AGAIN FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA. REST OF THE AREA WILL BE DRY FOR WEDNESDAY WHILE UNDER
THE INFLUENCE OF ANOTHER STRONG RIDGE BUILDING SOUTHEAST OUT OF
CANADA.
I STAYED SLIGHTLY COOLER THAN GFS TEMPERATURES THROUGH THIS PERIOD
AS GUIDANCE HAS BEEN RUNNING SLIGHTLY ABOVE ACTUAL TEMPERATURES.
&&
.LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...
HIGH PRESSURE WILL CONTINUE TO KEEP THE FORECAST AREA IN THE ARCTIC
COLD TEMPERATURES WEDNESDAY NIGHT INTO FRIDAY AS IT REMAINS NEARLY
STATIONARY THROUGH THIS PERIOD. THE HIGH PRESSURE CENTER FINALLY
STARTS TO MOVE SOUTHEAST INTO THE HEART OF THE UNITED STATES
FRIDAY AND THEN PUSHES EAST ACROSS THE OHIO VALLEY SATURDAY.
COLD NORTHWEST FLOW WILL KEEP SOME LAKE EFFECT SNOW SHOWER ACTIVITY
GOING THROUGH THURSDAY AND THEN ENDS THURSDAY NIGHT. REST OF THE
FORECAST AREA IS EXPECTED TO REMAIN DRY THROUGH THURSDAY NIGHT.
CORE OF STRONG UPPER LEVEL JET STREAM WILL RACE SOUTHEAST ACROSS THE
AREA AND BE SITUATED JUST EAST OF THE FORECAST AREA FRIDAY WITH
RIGHT REAR QUAD OVER THE REGION AND WEAK CYCLOGENESIS TAKES PLACE
OVER THE NORTHWEST PORTION OF THE GREAT LAKES AND MOVES SOUTHEAST
ACROSS THE AREA. I ANTICIPATE SOME LIGHT SNOW WITH THIS FEATURE AS
MOISTURE ORIGINATING FROM THE PACIFIC RACES EAST BY FRIDAY ACROSS
THE FORECAST AREA. WILL KEEP MENTION OF LIGHT SNOW OR FLURRIES
GOING ACROSS THE FORECAST AREA DUE TO LAKE EFFECT THROUGH SATURDAY
NIGHT. SUNDAY AND SUNDAY NIGHT LOOK LIKE IT WILL BE DRY AS HIGH
PRESSURE DOMINATES THE AREA. SOME LIGHT LAKE EFFECT SNOW ACTIVITY
WILL DEVELOP MONDAY DUE TO LAKE EFFECT MAINLY OFF LAKE HURON INSTEAD
OF LAKE ERIE.
TEMPERATURES WILL CONTINUE TO BE VERY COLD THROUGH THE PERIOD AS
ARCTIC AIR MASS REMAINS IN PLACE. MODELS SUGGESTING ANOTHER SURGE OF
ARCTIC AIR WILL MOVE SOUTH TOWARD THE AREA BY NEXT WEEKEND TO
REINFORCE AIR ALREADY IN PLACE. I DONT EXPECT TEMPERATURES TO CLIMB
ABOVE 25 THROUGH THE NEXT 7 DAYS. WILL GO CLOSE TO OR SLIGHTLY
BELOW GFS TEMPERATURES AGAIN TODAY THROUGH THE PERIOD DUE TO SNOW
PACK OVER THE AREA ALLOWING FOR RAPID COOLING AT NIGHT AND MINIMAL
HEATING DURING THE DAY. ALTHOUGH...WILL GO BELOW GFS GUIDANCE TOWARD
THE END OF THE PERIOD AS GUIDANCE IS USUALLY SKEWED TOWARD
CLIMATOLOGY IN THE LATER PERIODS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...SNOW AND BLOWING SNOW ADVISORY EXTENDED UNTIL 1 PM EST TUESDAY
FOR OHZ012>014-089.
WIND CHILL ADVISORY UNTIL 1 PM EST TUESDAY FOR
OHZ003-006>011-017>023-027>033-036>038-047-089.
PA...SNOW AND BLOWING SNOW ADVISORY EXTENDED UNTIL 1 PM EST TUESDAY
FOR PAZ001>003.
WIND CHILL ADVISORY UNTIL 1 PM EST TUESDAY FOR PAZ001>003.
&&
SHORT TERM...LOMBARDY
LONG TERM...LOMBARDY
AVIATION...DJBHazardous weather outlook, Feb 5, 5:59 AM EST, 15 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 559 AM EST MON FEB 5 2007 OHZ003-006>011-017>023-027>033-036>038-047-061200- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 559 AM EST MON FEB 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT DANGEROUS WIND CHILL VALUES OF 15 BELOW TO 25 BELOW ZERO WILL CONTINUE THROUGH TONIGHT. A WIND CHILL ADVISORY REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DANGEROUS WIND CHILL VALUES OF 15 BELOW TO 25 BELOW ZERO WILL CONTINUE TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. OHZ012>014-089-PAZ001>003-061200- LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 559 AM EST MON FEB 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT DANGEROUS WIND CHILL VALUES OF 15 BELOW TO 25 BELOW ZERO WILL CONTINUE THROUGH TONIGHT. A WIND CHILL ADVISORY REMAINS IN EFFECT. LAKE EFFECT SNOW WILL CONTINUE TODAY. A FEW SPOTS MAY SEE 1 TO LOCALLY 5 INCHES OF SNOW TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DANGEROUS WIND CHILL VALUES OF 15 BELOW TO 25 BELOW ZERO WILL CONTINUE TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LEZ142>149-162>169-061200- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE- 559 AM EST MON FEB 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT GALE FORCE WINDS WILL CONTINUE TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MRD
Nearby
Lake Effect Snow Warnings in Pennsylvania, 2007Every lake effect snow warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.